# SDR SWAA2022021516661

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241RF UPPER SURFACE HAS PULLED FIBERS. / EVALUATED AND REPAIRED PASSENGER CABIN FLOORBOARD #241RF OF PULLED FIBERS ALONG UPPER SURFACE IAW B737 SRM 53-00-50-2R-0 REV 64 AND B737 SRM 53-00-50-2R-A REV 64.
